S. Caliskan, H. Ozbay, and S. Niculescu, Dwell-time computation for stability of switched systems with time delays, IET Control Theory & Applications, vol.7, issue.10, pp.1422-1428, 2013.
DOI : 10.1049/iet-cta.2011.0749

URL : https://hal.archives-ouvertes.fr/hal-00935511

D. Cheng, J. Wang, and X. Hu, An Extension of LaSalle's Invariance Principle and Its Application to Multi-Agent Consensus, IEEE Transactions on Automatic Control, vol.53, issue.7, pp.1765-1770, 2008.
DOI : 10.1109/TAC.2008.928332

A. Halanay, Differential Equations, Stability, Oscillations, Time Lags, 1966.

Z. Jiang, Y. Lin, and Y. Wang, Stability analysis for switched systems with ISS and unstable time-delayed subsystems, 2016 Chinese Control and Decision Conference (CCDC), pp.905-909, 2016.
DOI : 10.1109/CCDC.2016.7531112

A. Koru, A. Delibasi, and H. Ozbay, Dwell time-based stabilisation of switched delay systems using free-weighting matrices, International Journal of Control, vol.13, issue.1, 2017.
DOI : 10.1016/j.automatica.2012.03.008

D. Liberzon, Switching in Systems and Control, Birkhauser, 2003.
DOI : 10.1007/978-1-4612-0017-8

J. Mancilla-aguilar and R. Garcia, On converse Lyapunov theorems for ISS and iISS switched nonlinear systems, Systems & Control Letters, vol.42, issue.1, pp.47-53, 2001.
DOI : 10.1016/S0167-6911(00)00079-7

F. Mazenc and M. Malisoff, Trajectory Based Approach for the Stability Analysis of Nonlinear Systems with Time Delays, IEEE Transactions on Automatic Control, vol.60, issue.6, pp.1716-1721, 2015.
DOI : 10.1109/TAC.2014.2361593

URL : https://hal.archives-ouvertes.fr/hal-01100347

P. Pepe, Stabilization in the Sample-and-Hold Sense of Nonlinear Retarded Systems, SIAM Journal on Control and Optimization, vol.52, issue.5, pp.3053-3077, 2014.
DOI : 10.1137/130943182

Z. Sun and S. Ge, Stability Theory of Switched Dynamical Systems. Communications and Control Engineering Series, 2011.

L. Vu and K. Morgansen, Stability of Time-Delay Feedback Switched Linear Systems, IEEE Transactions on Automatic Control, vol.55, issue.10, pp.2385-2390, 2010.
DOI : 10.1109/TAC.2010.2053750

Y. Wang, X. Sun, and F. Mazenc, Stability of switched nonlinear systems with delay and disturbance, Automatica, vol.69, pp.78-86, 2016.
DOI : 10.1016/j.automatica.2016.02.015

URL : https://hal.archives-ouvertes.fr/hal-01391683

G. Xie and L. Wang, Periodical stabilization of switched linear systems, Journal of Computational and Applied Mathematics, vol.181, issue.1, pp.176-187, 2005.
DOI : 10.1016/j.cam.2004.11.026

D. Xie and Y. Wu, Stabilisation of time-delay switched systems with constrained switching signals and its applications in networked control systems, IET Control Theory & Applications, vol.4, issue.10, pp.2120-2128, 2008.
DOI : 10.1049/iet-cta.2009.0016

B. Zhou and A. Egorov, Time-varying Razumikhin and Krasovskii stability theorems for time-varying delay systems, 2016 Chinese Control and Decision Conference (CCDC), pp.281-291, 2016.
DOI : 10.1109/CCDC.2016.7531137